MathSciNet Relay Station
MathSciNet bibliographic data
MR206973 (34 #6789) 32.47 (14.18)
Brieskorn, Egbert Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. (German) Math. Ann. 166 1966 76–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement